# SDR SWIA201024868

- Difficulty date: September 8, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 19,941 hours, 16,251 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FS 559 PRESSURE BULKHEAD AT RIGHT SIDE, MARKED.  (C-CHECK)  REPAIR PER REO.
